MathSciNet Relay Station
MathSciNet bibliographic data
MR470508 (57 #10259) 35L65 (76.35)
Liu, Tai Ping The deterministic version of the Glimm scheme. Comm. Math. Phys. 57 (1977), no. 2, 135–148.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement